# SDR SWIA202054462

- Difficulty date: November 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL, STGR 3L, IS CRACKED AT FS 280-FS 282 JOINT.  C-CHECK RO 12/04/2020.  REPAIRED CRACKED LINTEL, STGR 3L, AT FS 280-FS 282 JOINT, REF CRJ 700 SRM.  COMPLIED WITH SW TASK CARD.  LEAK CHECK GOOD.  SEE CONTINUE CARD FOR DETAILS.
